# SDR DALA2021030801309

- Difficulty date: March 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 83,732 hours, 38,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: No Test
- Location: Psu Seat 13abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3247 DURING TEST FOUND PSU OXY PANEL AT SEAT 13ABC DID NOT OPEN. CORECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7432259)
